I was put on dilaudid for pain at my recommendation as other total knee done last may resulted in severe depression from pain meds. I rarely use them otherwise. The past two days I had been on Diluadid 24-28 mg during the day as prescribed and went down to 12 mg. I added Vicodin (also prescribed to go from dilauded to Vicodin) Last two days I am crying, shaking, nauseated and overall an emotional mess. Can withdrawal happen this fast? My knee still hurts but did not want to do narcotics for long. When one tapers how should they do it? Is it better to go off of them and can your body go through withdrawal this soon? I would really very much appreciate any help or advice as I am just sitting here crying very bad
If you have been on that much Dilaudid over the past 18 days and dropped your daily dosage by half, then yes this could be withdrawal symptoms. With the Dilaudid I wouldn't decrease more than 4 mgs every few days. It will take you a couple more weeks to get off it, but you won't be miserable doing so. The Vicodin will help offset the drop in Dilaudid.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trying to find a drug that reduces pain during total knee replacement; sounds like Anster or Amstar?
Posted 7 May 2010 • 2 answers
I have total knee replacement 2 weeks ago I was put on coumadin.why would I need coumadin? now I am?
Posted 7 Dec 2010 • 1 answer
Posted 27 Feb 2012 • 3 answers
Posted 29 Aug 2012 • 14 answers
I had total knee replacement 18 weeks ago and I can't stand the pain still. I can't sleep at night.?
Posted 19 Feb 2015 • 4 answers